# SDR IPXA2019100747608

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Part number: 2210553516
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD THRUST REVERSER COWL LOWER INNER T/E SUPPORT STRUCTURE WAS CRACKED AT THE 6 O'CLOCK POSITION.  ACCOMPLISHED A REPAIR TO THE FWD CLOSURE WEB IAW SREO A-300-7830-35594-A APPX A, & EO M-5100-19814-1 REV.
